RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2013, Volume 2(20), Issue 1, Pages 43–58 (Mi pa4)  

This article is cited in 3 scientific papers (total in 3 papers)

On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces

R. F. Shamoyan

Bryansk State Technical University

Abstract: In this paper we provide some (not new) estimates on distances from our two previous papers together with some new estimates. Namely some estimates on distances in spaces of harmonic functions in the unit ball and the upper half space are provided. New estimates concerning mixed norm spaces and general weighted Bergman spaces are obtained and discussed.

Keywords: distance estimates; harmonic function; unit ball; Bergman spaces

Full text: PDF file (216 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 42B30
Received: 21.02.2013
Language:

Citation: R. F. Shamoyan, “On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces”, Probl. Anal. Issues Anal., 2(20):1 (2013), 43–58

Citation in format AMSBIB
\Bibitem{Sha13}
\by R.~F.~Shamoyan
\paper On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces
\jour Probl. Anal. Issues Anal.
\yr 2013
\vol 2(20)
\issue 1
\pages 43--58
\mathnet{http://mi.mathnet.ru/pa4}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168874}
\zmath{https://zbmath.org/?q=an:1291.42019}


Linking options:
  • http://mi.mathnet.ru/eng/pa4
  • http://mi.mathnet.ru/eng/pa/v20/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Shamoyan, S. M. Kurilenko, “On extremal problems in tubular domains over symmetric cones”, Probl. anal. Issues Anal., 3(21):1 (2014), 44–65  mathnet  crossref  elib
    2. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2017, no. 3(19), 25–49  mathnet  crossref  elib
    3. R. F. Shamoyan, A. N. Shipka, “On some new projection theorems and sharp estimates in Herz type spaces in bounded pseudoconvex domains”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 1(21), 64–77  mathnet  crossref  elib
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:66
    Full text:22
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019